# SDR 2006F00043

- Difficulty date: September 24, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N328WW
- Make and model: Dorner DO328300
- Aircraft serial: 3116
- Aircraft time: 2,709 hours, 3,042 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Controller
- Part number: 3E24591
- Part serial: U0373
- Condition: Shorted
- Location: Anti-Ice System
- Part time: 2,709 hours, 3,042 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LEFT HAND ELEVATOR ANTI-ICE SYSTEM FAIL.  FOLLOWED BY ELECTRICAL SMELL IN COCKPIT AND CABIN.
